Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 25, NWS Blacksburg, VA

June 26, 2025Monroe County, Summers County, West Virginia

NWS Blacksburg, VA issued this flash flood warning at Jun 26, 2025, 7:20 PM EDT for Monroe County, Summers County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2025, 7:20 PM EDT (23:20 UTC)
Expired
Jun 26, 2025, 9:43 PM EDT
In force
2 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 68 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1084 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1084 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS51 KRNK 262320
FFWRNK
WVC063-089-270530-
/O.NEW.KRNK.FF.W.0025.250626T2320Z-250627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
720 PM EDT Thu Jun 26 2025

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Central Monroe County in southeastern West Virginia...
  Southeastern Summers County in southeastern West Virginia...

* Until 130 AM EDT Friday.

* At 720 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Union...                           Raines Corner...
  Wayside...                         Laurel Branch...
  Pickaway...                        Ballengee...
  Talcott...

This includes the following streams and drainages...
  Indian Creek, Greenbrier River, Bradshaw Creek, Brush Creek, 
  Johnnycake Fork, Blue Lick Creek, Hans Creek and Back Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3765 8074 3759 8054 3769 8048 3766 8038
      3759 8040 3753 8046 3751 8056 3751 8064
      3746 8069 3748 8082 3762 8081

FLASH FLOOD...RADAR INDICATED

$$

DS
2 follow-up statements
200 
WGUS71 KRNK 270109 RRA
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
909 PM EDT Thu Jun 26 2025

WVC063-089-270530-
/O.CON.KRNK.FF.W.0025.000000T0000Z-250627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe WV-Summers WV-
909 PM EDT Thu Jun 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FRIDAY FOR 
CENTRAL MONROE AND SOUTHEASTERN SUMMERS COUNTIES...

At 909 PM EDT, Doppler radar indicated that the heavy rain producing 
thunderstorms that prompted the Flash Flood Warning, has dissipated. 
However, runoff from the earlier heavy rains is expected to collect 
in streams and other low-lying areas. This will help maintain the 
threat of flash flooding. Between 1.5 and 3.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Union...                           Raines Corner...
Wayside...                         Laurel Branch...
Pickaway...                        Ballengee...
Talcott...

This includes the following streams and drainages...
  Indian Creek, Greenbrier River, Bradshaw Creek, Brush Creek, 
  Johnnycake Fork, Blue Lick Creek, Hans Creek and Back Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3765 8074 3759 8054 3769 8048 3766 8038
      3759 8040 3753 8046 3751 8056 3751 8064
      3746 8069 3748 8082 3762 8081

FLASH FLOOD...RADAR INDICATED

$$

DS
404 
WGUS71 KRNK 270143
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
943 PM EDT Thu Jun 26 2025

WVC063-089-270153-
/O.CAN.KRNK.FF.W.0025.000000T0000Z-250627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe WV-Summers WV-
943 PM EDT Thu Jun 26 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL MONROE AND 
SOUTHEASTERN SUMMERS COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3765 8074 3759 8054 3769 8048 3766 8038
      3759 8040 3753 8046 3751 8056 3751 8064
      3746 8069 3748 8082 3762 8081

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:49 PM EDT, 5 hours 31 minutes earlier.

Area forecast discussion, Jun 26, 1:49 PM EDT, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
149 PM EDT Thu Jun 26 2025

.SYNOPSIS...

While high pressure looks to remain over the region, the upper
level ridge has finally relaxed over the eastern conus, which
has reduced the overall subsidence across the area. This will
continue to allow widespread scattered showers and thunderstorms
to develop as an extremely moist and unstable airmass continues
to remain over the region through the middle of next week. This
will keep daily chances of showers and thunderstorms in the
forecast. With the ridge weakening, temperatures will gradually
cool to more seasonal temperatures through the weekend into
into next week.

&&

.NEAR TERM /THROUGH TOMORROW/...
As of 145 PM EDT Thursday...

Key Messages:

1) Scattered thunderstorms Friday afternoon and evening with
marginal risk for severe and excessive rainfall.

Surface high pressure sliding off the Northeast coastline on
Friday will lead to light northeasterly flow across area. This
will add some enhanced upslope and convergent surface flow
across the eastern facing Blue Ridge. An early start of storms
is possible across higher terrain locations given the
aforementioned upslope and convergent flow. This flow pattern
combined with a highly unstable environment characterized by
1800 to 2500 J/Kg of SBCAPE and 1200-1500 J/Kg of DCAPE will
provide support for strong downburst winds and isolated large
hail across the area. With PWATs in the 1.6-1.8 inch range,
there will also be the possibility of localized flash flooding.
Thunderstorm activity should diminish through the late evening
hours across the area as instability starts to wane. Daytime
high temperatures look to be elevated in the low 90s east of the
Blue Ridge, and mid to upper 80s west of the Blue Ridge. While
dewpoints will remain elevated in the low to mid 70s in the
Piedmont, forecast daytime high temperatures have come down
enough that a Heat Advisory is not warranted as Heat index
Values should drop back into the upper 90s to low 100s.

Lows this morning will drop into the mid 60s west of the Blue
Ridge, and low 70s east of the Blue Ridge. With plentiful
moisture expected near the surface across the area from today's
forecast thunderstorms, areas of fog will develop towards the
late overnight and early morning hours for much of the area.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1210 PM EDT Thursday...

Key Message:

1) Hot and humid through the weekend, with daily chances of
afternoon showers and thunderstorms.

High pressure will slide off the southeast coast while low pressure
wobbles over the southeastern states this weekend. The combination
of these two systems will continue to pump warm moist air into the
region. During peak heating, storms will likely form along and west
of the Blue Ridge, then drift east over the foothills and Piedmont
in the evening. Storms should fade by midnight, but a few may linger
into the early morning hours. The primary threat from these storms
will be damaging wind gusts. With PWATS ranging from 1.30 to 1.70
inches and storm motion is weak, local flash flooding is possible.

High temperatures this weekend will range from the low to mid 80s
across the mountains to the low to mid 90s across the foothills and
Piedmont. These temperatures are around 4F to 8F warmer than normal.
Dew points will also remain warm running between the mid 60s to mid
70s. The coupling the two will have heat indices values 3F to 7F
warmer than the actual temperatures.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 1210 PM EDT Thursday...

Key Messages:

1) Hot temperatures and daily chances of showers and
thunderstorms continue.

2) More widespread thunderstorms possible Tuesday with the
passage of a cold front, which may also bring some relief from
the heat.

The threat of scattered afternoon and evening thunderstorms will
continue Monday. A cold front is expected to slowly track across the
region Tuesday into Wednesday. This front will bring a higher chance
for more widespread showers and thunderstorms to the area. This
front should move into eastern Virginia and central North Carolina
Tuesday night into Wednesday with slightly cooler drier airmass
overtaking the area Thursday and Friday.

&&

.AVIATION /18Z THURSDAY THROUGH MONDAY/...
As of 100 PM EDT Thursday...

Mainly VFR condition are expected through the remainder of today
outside of any thunderstorm activity that may move into the vicinity
of terminals this afternoon and evening. These thunderstorms may
produce brief periods of MVFR to LIFR CIGs and VSBYs if impacting a
terminal, as well as cause erratic wind directions and sudden wind
speed increases.

Overnight and towards the early morning hours, MVFR VSBYs and CIGs
look to develop at BCB, LYH, LWB, and BLF as moisture from today's
shower and thunderstorm activity is expected to lead to increased
moisture at the surface and development of areawide ground fog.
These reduced VSBYs and CIGs look to lift rather quickly around 12
UTC for all terminals.

Additional rounds of showers and thunderstorms look to develop
during the late morning and early afternoon on Friday, with storms
initially developing across higher terrain locations west of the
Blue Ridge. These storms throughout the afternoon and evening look
to progress east into the Piedmont. For now only ROA, BCB, BLF, and
LWB have had VCTS added to their tafs for Friday. Outside of this
activity, expect VFR conditions to prevail through the end of the
TAF period once the low stratus and fog lifts in the early morning
hours.

EXTENDED AVIATION OUTLOOK...

High pressure should maintain VFR conditions into early next
week outside of any storms and late night/early morning fog.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Heat Advisory until 7 PM EDT this evening for VAZ022-023-
     033>035-043>047-058-059.
NC...Heat Advisory until 7 PM EDT this evening for NCZ004>006-020.
WV...None.

&&

SYNOPSIS...EB
NEAR TERM...EB
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...EB
Hazardous weather outlook, Jun 26, 1:55 PM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
155 PM EDT Thu Jun 26 2025

NCZ005-006-VAZ058-059-271800-
Rockingham-Caswell-Halifax-Charlotte-
155 PM EDT Thu Jun 26 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina
and south central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk (level 1 of 5) for severe thunderstorms and
a marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
    Some of these storms could become severe with damaging wind the
    main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009-WVZ042>044-507-508-271800-
Tazewell-Smyth-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
155 PM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk (level 1 of 5) for severe thunderstorms and
a marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
 	Some of these storms could become severe with damaging wind the
 	main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>003-018-019-VAZ010>020-024-032-271800-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Rockbridge-
Patrick-
155 PM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia and west central
Virginia.

.DAY ONE...This afternoon and tonight.

There is a slight risk (level 2 of 5) for severe thunderstorms and a
marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
 	Some of these storms could become severe with damaging wind the
 	main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004-020-VAZ022-023-033>035-043>047-271800-
Stokes-Yadkin-Roanoke-Botetourt-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-
155 PM EDT Thu Jun 26 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia
and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk (level 2 of 5) for severe thunderstorms and a
marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
Some of these storms could become severe with damaging wind the main
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 26, 6:28 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
628 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Flash Flood      2 S Walton              37.13N 80.51W
06/26/2025                   Montgomery         VA   NWS Employee

            Flash flooding along Rt 11 near Rock Road.
            More than 6 inches of water flowing over the
            road.

&&

WP
Special weather statement, Jun 26, 6:30 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
630 PM EDT Thu Jun 26 2025

VAZ011-018-WVZ044-262300-
Giles VA-Craig VA-Monroe WV-
630 PM EDT Thu Jun 26 2025

...STRONG THUNDERSTORMS WILL IMPACT
NORTHEASTERN GILES...CRAIG AND MONROE COUNTIES THROUGH 700 PM EDT...

At 629 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Craig Springs, or near Paint Bank, moving west at
15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke...
Union...
New Castle...
Mountain Lake...
Paint Bank...
Sinking Creek...
and Laurel Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3766 8028 3763 8023 3747 8003 3744 8005
      3732 8065 3767 8067 3769 8030
TIME...MOT...LOC 2229Z 087DEG 14KT 3752 8034

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Local storm report, Jun 26, 6:31 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
631 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     Flash Flood      1 WNW Radford           37.14N 80.59W
06/26/2025                   Pulaski            VA   Trained Spotter

            Flash flooding. Had 3 inches of rain in less
            than an hour.

&&

WP
Local storm report, Jun 26, 6:51 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
651 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Flash Flood      2 S Walton              37.13N 80.51W
06/26/2025                   Montgomery         VA   Emergency Mngr

            Swift water rescue near Rock Road and
            Radford Road.

&&

WP
Local storm report, Jun 26, 6:56 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
656 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Flash Flood      1 ENE Childress         37.07N 80.51W
06/26/2025                   Montgomery         VA   911 Call Center

            Flooding of Meadow Creek near Childress.

&&

WP
Special weather statement, Jun 26, 7:04 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
704 PM EDT Thu Jun 26 2025

VAZ011-018-019-WVZ043-044-507-262330-
Giles VA-Craig VA-Alleghany VA-Summers WV-Eastern Greenbrier WV-
Monroe WV-
704 PM EDT Thu Jun 26 2025

...STRONG THUNDERSTORMS WILL IMPACT
SOUTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...NORTHEASTERN
GILES AND CENTRAL CRAIG COUNTIES IN SOUTHWESTERN VIRGINIA...SOUTH
CENTRAL GREENBRIER...SUMMERS AND MONROE COUNTIES IN SOUTHEASTERN WEST
VIRGINIA THROUGH 730 PM EDT...

At 704 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Organ Cave to near Glenray
to near Ellison. Movement was northwest at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hinton...
Ronceverte...
Alderson...
Union...
Paint Bank...
Pipestem...
and Jordan Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3767 7999 3764 8003 3763 8003 3744 8022
      3743 8080 3751 8098 3759 8109 3760 8109
      3761 8106 3764 8107 3769 8098 3771 8097
      3770 8091 3767 8090 3769 8088 3773 8090
      3778 8043
TIME...MOT...LOC 2304Z 134DEG 12KT 3774 8043 3769 8071 3758 8095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 5:54 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers66 min
Jun 26, 6:30 PM EDTSpecial Weather StatementRNKMonroe30 min
Jun 26, 6:55 PM EDTFlash Flood WarningRNKMonroe3 hr
Jun 26, 7:04 PM EDTSpecial Weather StatementRNKMonroe, Summers26 min
Jun 26, 7:36 PM EDTSpecial Weather StatementRNKSummers24 min
Jun 26, 7:59 PM EDTSpecial Weather StatementRNKGreenbrier31 min

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.